# SDR CALA2010090900425

- Difficulty date: March 31, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 3,958 hours, 1,469 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: TDH71015001
- Condition: Faulty
- Location: O2 System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 MASK AUTO ACTUATION FUNCTION TEST FAILED FOUND RELAY R322 BAD  R&R RELAY R322 AUTO ACTUATION FUNCTION, TEST PASSED.
